# SDR 04FDEA03125

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Manifold
- Part number: 9043M76GO2
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LT HAND THRUST REVERSER COOLING DUCT ON THRUST REVERSER UPPER SIDE HAS CHAFING DAMAGE.  WELD REPAIRED DUCT BY WELDING IAW FEDEX EA 8-7830-83937, NR 3 LEFT HAND THRUST REVERSER FORWARD COOLING MANIFOLD CHAFED.  REPAIR, REINSTALLED NR 3 ENGINE LEFT HAND THRUST REVERSER COOLING UPPER DUCT IAW MD10 MM 78-00-00.  REFERENCE NON-ROUTINE N00899.
